Ambiguity in the Kalām Cosmological Argument
Exposing the Limits of First-Order Predicate Logic
Bibliographic Data
| ID | 21394764 |
|---|---|
| Authors | Abbas Ahsan (0000-0002-0277-8882, De La Salle University, corresponding author) |
| Year | 2025 |
| Volume | 64 |
| Issue | 4 |
| Pages | 615-649 |
| Publication date | 2025-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Sophia (JOURNAL) |
| Journal identifiers | ISSN: 0038-1527 • E-ISSN: 1873-930X |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11841-025-01093-7 |
| OpenAlex | W4415785311 |
| Language | EN |
| References cited | 21 |
Ambiguity · Argument (complex analysis) · Metaphysics · Modal logic · Predicate (mathematical logic) · Predicate variable · Premise · Uniqueness · Indian and Buddhist Studies · Medieval and Classical Philosophy · Theology and Philosophy of Evil
| Highly cited | No |
|---|